# SDR ASAA2013022794047

- Difficulty date: February 27, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 17,405 hours, 5,453 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW3438
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 14,408 hours, 5,172 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK UNDER NR 2 ENGINE.  ACFT GROUNDED.  RAN ENGINE FOR 5 MINUTES VERIFIED LEAK WITHIN LIMITS AT 11 DROPS IAW MIN AMM 71-71-00,  WHILE RUNNING LEAK WAS FROM HMU PAD DRAIN, LEAK WITHIN THRESHOLD LIMITS IAW AMM 71-7100, STEP E4A1.  NR 2 ENG HMU R & R IAW AMM 73-21-10-41.  LEAK & OPS CHECK COMPLETED.
